Alert archive / South Carolina / Red Flag Warnings in 2007
Red Flag Warning 2, NWS Wilmington, NC
NWS Wilmington, NC issued this red flag warning at Apr 6, 2007, 11:26 AM EDT for Bladen County, Columbus County, Robeson County, North Carolina; 6 counties in South Carolina. It took effect at Apr 6, 2007, 3:21 PM EDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2007, 11:26 AM EDT (15:26 UTC)
- In effect from
- Apr 6, 2007, 3:21 PM EDT
- Expired
- Apr 7, 2007, 8:00 PM EDT
- In force
- 29 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Columbus County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 3.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KILM 061526 RFWILM RED FLAG WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 1126 AM EDT FRI APR 6 2007 NCZ087-096-097-099>101-062330- /O.UPG.KILM.FW.A.0002.070407T1600Z-070408T0000Z/ /O.NEW.KILM.FW.W.0002.070407T1600Z-070408T0000Z/ ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER- 1126 AM EDT FRI APR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COOL DRY AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. A COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY NIGHT WHICH WILL REINFORCE THE COLD DRY AIR AND PRODUCE GUSTY WINDS ON SATURDAY. RELATIVE HUMIDITY VALUES WILL CONTINUE TO DROP THROUGH SATURDAY AFTERNOON WITH VALUES REACHING THE 15 TO 20 PERCENT RANGE WITH WEST NORTHWEST WINDS INCREASING UP TO 20 MPH WITH HIGHER GUSTS. THE COMBINATION OF VERY LOW RELATIVE HUMIDITY...STRONG GUSTY WINDS... AND RAPIDLY DRYING FUELS...WILL CREATE A SITUATION THAT IS FAVORABLE FOR THE UNCONTROLLED SPREAD OF WILDFIRES. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SCZ017-023-024-032>034-039-046-062330- /O.CON.KILM.FW.A.0002.070407T1600Z-070408T0000Z/ MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG- GEORGETOWN- 1126 AM EDT FRI APR 6 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A COOL DRY AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. A COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY NIGHT WHICH WILL REINFORCE THE COLD DRY AIR AND PRODUCE GUSTY WINDS ON SATURDAY. RELATIVE HUMIDITY VALUES WILL CONTINUE TO DROP THROUGH SATURDAY AFTERNOON WITH VALUES REACHING THE 15 TO 20 PERCENT RANGE WITH WEST NORTHWEST WINDS INCREASING UP TO 20 MPH WITH HIGHER GUSTS. THE COMBINATION OF VERY LOW RELATIVE HUMIDITY...STRONG GUSTY WINDS... AND RAPIDLY DRYING FUELS...WILL CREATE A SITUATION THAT IS FAVORABLE FOR THE UNCONTROLLED SPREAD OF WILDFIRES. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ REK
2 follow-up statements
000 WWUS82 KILM 061921 RFWILM RED FLAG WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 321 PM EDT FRI APR 6 2007 SCZ017-023-024-032>034-039-046-070900- /O.UPG.KILM.FW.A.0002.070407T1600Z-070408T0000Z/ /O.EXB.KILM.FW.W.0002.070407T1500Z-070408T0000Z/ MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG- GEORGETOWN- 321 PM EDT FRI APR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY VALUES WILL DROP TO NEAR 20 PERCENT ON SATURDAY...WITH WEST NORTHWEST WINDS INCREASING TO 15 TO 20 MPH WITH HIGHER GUSTS. THE COMBINATION OF VERY LOW RELATIVE HUMIDITY...STRONG GUSTY WINDS...AND VERY DRY FUELS FROM THE RECENT LACK OF RAINFALL...WILL CREATE A SITUATION THAT IS FAVORABLE FOR THE UNCONTROLLED SPREAD OF WILDFIRES. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NCZ087-096-097-099>101-070900- /O.EXT.KILM.FW.W.0002.070407T1500Z-070408T0000Z/ ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER- 321 PM EDT FRI APR 6 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY... RELATIVE HUMIDITY VALUES WILL DROP TO NEAR 20 PERCENT ON SATURDAY...WITH WEST NORTHWEST WINDS INCREASING TO 15 TO 20 MPH WITH HIGHER GUSTS. THE COMBINATION OF VERY LOW RELATIVE HUMIDITY...STRONG GUSTY WINDS...AND VERY DRY FUELS FROM THE RECENT LACK OF RAINFALL...WILL CREATE A SITUATION THAT IS FAVORABLE FOR THE UNCONTROLLED SPREAD OF WILDFIRES. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ RAS
000 WWUS82 KILM 070827 RFWILM RED FLAG WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 427 AM EDT SAT APR 7 2007 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-072100- /O.CON.KILM.FW.W.0002.070407T1500Z-070408T0000Z/ ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- 427 AM EDT SAT APR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. RELATIVE HUMIDITY VALUES WILL DROP TO 15 TO 20 PERCENT THIS AFTERNOON...WITH WEST NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 30 MPH. THE COMBINATION OF VERY LOW RELATIVE HUMIDITY...GUSTY WINDS...AND VERY DRY FUELS FROM THE RECENT LACK OF RAINFALL...WILL CREATE A SITUATION THAT IS FAVORABLE FOR THE UNCONTROLLED SPREAD OF WILDFIRES. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SRP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this red flag warning went out at Apr 6, 10:12 AM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 6, 10:12 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1012 AM EDT FRI APR 6 2007
.SYNOPSIS...
A COLD AND DRY AIR MASS WILL REMAIN IN PLACE THROUGH EARLY NEXT WEEK
AS HIGH PRESSURE RIDGES IN FROM THE WEST AND NORTHWEST. HIGH
PRESSURE WILL BUILD OVERHEAD TUESDAY THEN SHIFT OFF THE SOUTHEAST
UNITED STATES COAST TUESDAY NIGHT INTO WEDNESDAY. A COLD FRONT WILL
APPROACH THE REGION DURING THURSDAY.
&&
.NEAR TERM /THROUGH TODAY/...
REMOVED THE FROST ADVISORY AND FREEZE WARNING. A FEW SHELTERED
LOCATIONS MAY REACH FREEZING BETWEEN NOW AND SUNRISE...BUT JUST
ENOUGH WIND AND CIRRUS (AFFECTING COASTAL COUNTIES AT THE MOMENT)
TO PREVENT WIDESPREAD CONDITIONS.
ASOS/AWOS STATIONS INDICATE THAT GUIDANCE RUNNING A LITTLE ON THE
COOL SIDE OF REALITY FOR INITIALIZATION PURPOSES REGARDING FREEZE
WARNING. HOWEVER SOME MESONET SITES INDICATE THAT OUR NORMALLY COLD
SPOTS (WRN PENDER...ERN BLADEN...N AND C BRUNSWICK) ARE ALREADY IN
THE 30S...AND HOLLY SHELTER IS ALREADY BLO FREEZING. FREEZE WARNING
WILL LIKELY CONTINUE AS PLANNED. IR SAT IMAGERY WOULD BE USEFUL IN
ASSESSING TEMPS BUT INTERNAL PROBLEMS HAVE MADE SAT PIX UNAVAILABLE.
FROST ADV FOR THE COUNTIES FURTHER SOUTH MAY NOT COME TO PASS AS
CRITICAL TEMPS MAY NOT BE LONG ENOUGH IN DURATION TO YIELD ANY
FROST.
CAA WILL CONTINUE UNTIL AROUND MIDDAY ALBEIT IN A WEAKENED STATE.
TEMPS WILL STRUGGLE THIS AFTERNOON INTO THE UPPER 50S...WITH LOW 60S
IN EXTREME SRN ZONES. MAV STRINGS CURRENTLY TOO COLD AND SO PREFER
THE SLIGHTLY MILDER WRF GUIDANCE. CIRRUS CLOUDS EXPECTED TO CONTINUE
TO AFFECT THE AREA DUE TO SLOW MOVING GOMEX STORM SYSTEM.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
STRONG CLIPPER SYSTEM WILL PASS NORTH OF THE FORECAST AREA TONIGHT
WITH AN INCREASE IN CLOUD COVER EXPECTED...ESPECIALLY ACROSS THE
NORTHERN ZONES. LATEST GUIDANCE POPS NOT AS HIGH AS PREVIOUS RUNS
LIKELY DUE TO A BETTER HANDLE ON THE DRIER LAYER BELOW H85. IN
ADDITION...THE STRONGEST PVA/MAX LIFT WILL PASS NORTH OF HERE WHILE
THE REST OF THE VORTICITY FIELD BECOMES CHANNELED IN THE W TO NW
FLOW ALOFT. CAN NOT ENTIRELY RULE OUT SOME SPRINKLES ACROSS THE
NORTHERN ZONES...BUT AT THIS POINT CONFIDENCE IS LOW GIVEN
UNSATURATED LOWER LEVELS.
PRESSURE RISES TONIGHT WILL RESULT IN INCREASING WINDS FROM WEST TO
EAST ACROSS THE AREA LATE. THE WINDS WILL PREVENT FROST
OVERNIGHT...HOWEVER STRONG COLD AIR ADVECTION MAY ALLOW TEMPERATURES
ACROSS THE FAR NORTHWESTERN ZONES TO APPROACH FREEZING. IF THIS IS
THE CASE...THE DAYSHIFT WILL LIKELY NEED TO RAISE A NEW FREEZE
WARNING FOR THOSE AREAS ONCE THE CURRENT WARNINGS/ADVISORIES EXPIRE.
FOR SATURDAY...EVEN UNDER APRIL SUNSHINE COLD AIR ADVECTION WILL
HOLD MAX TEMPERATURES IN THE 50S. A TIGHT PRESSURE GRADIENT AND
MIXING WILL PROMOTE WINDY CONDITIONS ALONG WITH VERY LOW RELATIVE
HUMIDITY. SEE FIRE WEATHER SECTION FOR ADDITIONAL DETAILS.
MINIMUM TEMPERATURES LATE SATURDAY NIGHT INTO EARLY SUNDAY WILL POSE
A SIGNIFICANT THREAT TO TENDER VEGETATION UNLESS PROPER ACTION IS
TAKEN. THE SHELTERED COLD SPOTS COULD DROP INTO THE LOWER 20S
SATURDAY NIGHT/EARLY SUNDAY MORNING WHILE THE REMAINING AREAS FALL
INTO THE MID AND UPPER 20S.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL RESIDE AT THE SURFACE SUNDAY THROUGH TUESDAY
RESULTING IN FAIR BUT COOL WEATHER THROUGH MOST OF THE PERIOD.
HOWEVER...A PASSING DISTURBANCE ALOFT AND OFFSHORE LOW PRESSURE MAX
BRING CLOUDS AND POSSIBLY PRECIPITATION TO THE AREA LATE SUNDAY
NIGHT INTO MONDAY. AT THIS POINT WILL CARRY A SLIGHT CHANCE FOR
RAIN AND KEEP MINIMUMS ABOVE FREEZING SUNDAY NIGHT BUT THERE IS THE
POTENTIAL FOR A PRECIPITATION TYPE ISSUE SUNDAY NIGHT IF THIS EVENT
COMES TO PASS.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY
NIGHT AS A FRONTAL SYSTEM LOOKS TO AFFECT THE AREA...BRINGING WITH
IT MORE SEASONAL TEMPERATURES. LINGERING SHOWERS ARE POSSIBLE
THURSDAY BEFORE THE STORM SYSTEM MOVES AWAY TO THE NE. THE AIR MASS
IN THE WAKE OF THE SYSTEM SHOULD RESULT IN TEMPERATURES NEAR NORMAL
THURSDAY AND THURSDAY NIGHT.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
VFR THROUGH THE FORECAST PERIOD. CLIPPER PASSES JUST NORTH OF OUR
AREA WITH LITTLE MOISTURE BASED ON TIME HEIGHT...SO AT WORST A MID CLOUD
CEILING. NORTHEAST WINDS BECOME VARIABLE AHEAD OF THE CLIPPER BY
00Z...SHIFTING TO THE NORTHWEST AT 10 KTS AROUND 06-08Z.
NO SIGNIFICANT WEATHER IS EXPECTED THROUGH TUESDAY.
&&
.MARINE...
NEAR TERM /THROUGH TODAY/...
DROPPED SMALL CRAFT ADVISORY FOR THIS MORNING BUT RAISED IT AGAIN
FOR LATE TONIGHT THROUGH SATURDAY AFTERNOON. CURRENT OBS SHOW
WINDS AND SEAS WELL BELOW CRITERIA...WITH SEAS OF ONLY 2 TO 4 FT
AND NORTHERLY WINDS OF AROUND 15 KT.
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
WINDS/SEAS WILL BE ON THE INCREASE TONIGHT IN THE WAKE OF A CLIPPER
SYSTEM THAT PASSES NORTH OF THE WATERS. GIVEN H100-H85 LAPSE RATES
WOULD NOT BE SURPRISED TO SEE A FEW GUSTS TO GALE FORCE WITH
SUSTAINED WINDS AROUND 25 KNOTS OFF CAPE FEAR SATURDAY MORNING.
OFFSHORE FLOW WILL CREATE A DECENT RANGE IN SEAS FROM THE INSHORE
WATERS OUT TO AROUND 20 NM. SEAS SHOULD PEAK AROUND 6-7 FT SAT
MORNING WHILE INSHORE THEY ARE KNOCKED TO 2 FT OR LESS. A MUCH
DIFFERENT STORY ACROSS THE WARMER GULF STREAM WATERS. WEAKENING
OFFSHORE FLOW WILL PREVAIL SATURDAY NIGHT.
LONG TERM /SUNDAY THROUGH THROUGH TUESDAY/...
EXPECT WINDS OUT OF THE NW QUADRANT SUNDAY AND MONDAY FOLLOWED BY
WINDS SHIFTING TO THE E AND SE ON TUESDAY AS HIGH PRESSURE MOVES
OFF THE COAST AND A DEVELOPING FRONTAL SYSTEM BEGINS TO AFFECT
FLOW CONDITIONS. WIND SPEEDS THROUGH THE LONG TERM PERIOD SHOULD
BE 15 KT OR LESS WITH SEAS GENERALLY 4 FT OR LESS. NO FLAGS.
&&
.FIRE WEATHER...
UPDATED TO RAISE RED FLAG WARNING FOR OUR NORTH CAROLINA COUNTIES.
NEAR CRITICAL RH EXPECTED TODAY AWAY FROM THE COAST...HOWEVER
WINDS WILL NOT BE AN ISSUE. THERE WILL BE SIGNIFICANT FIRE WEATHER
CONCERNS SATURDAY WITH MINIMUM RH EXPECTED TO BE WELL INTO
CRITICAL THRESHOLDS...STRONG GUSTY WINDS...AND VERY LOW FUEL
MOISTURES (AT OR BELOW 10% AT OUR RAWS). FUEL AND RH CONCERNS WILL
CARRY INTO SUNDAY...HOWEVER THE WIND WILL NOT BE AS STRONG AS IT
IS SATURDAY.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR SCZ017-023-024-032>034-039-046.
NC...RED FLAG WARNING FROM 12 PM TO 8 PM EDT SATURDAY FOR NCZ087-
096-097-099>101.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO 2 PM EDT SATURDAY FOR
AMZ250- 252-254-256.
&&
NEAR TERM...40Hazardous weather outlook, Apr 6, 10:35 AM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1035 AM EDT FRI APR 6 2007 NCZ087-096-071445- ROBESON-BLADEN- 1035 AM EDT FRI APR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A REINFORCING SHOT OF COLD AIR WILL MOVE ACROSS THE REGION TONIGHT. TEMPERATURES MAY AGAIN APPROACH FREEZING IN THE PEE DEE AND LUMBERTON AREAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING BELOW FREEZING TEMPERATURES ARE LIKELY SATURDAY NIGHT AND EARLY SUNDAY MORNING. PLAN TO PROTECT TENDER VEGETATION DURING THIS COLD SPELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ097-099>101-071445- PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER- 1035 AM EDT FRI APR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING BELOW FREEZING TEMPERATURES ARE LIKELY SATURDAY NIGHT AND EARLY SUNDAY MORNING. PLAN TO PROTECT TENDER VEGETATION DURING THIS COLD SPELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ034-046-071445- HORRY-GEORGETOWN- 1035 AM EDT FRI APR 6 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH BELOW FREEZING TEMPERATURES ARE LIKELY SATURDAY NIGHT AND EARLY SUNDAY MORNING. PLAN TO PROTECT TENDER VEGETATION DURING THIS COLD SPELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ017-023-024-032-033-039-071445- MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- 1035 AM EDT FRI APR 6 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A REINFORCING SHOT OF COLD AIR WILL MOVE ACROSS THE REGION TONIGHT. TEMPERATURES MAY AGAIN APPROACH FREEZING IN THE PEE DEE AND LUMBERTON AREAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH BELOW FREEZING TEMPERATURES ARE LIKELY SATURDAY NIGHT AND EARLY SUNDAY MORNING. PLAN TO PROTECT TENDER VEGETATION DURING THIS COLD SPELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-071445- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1035 AM EDT FRI APR 6 2007 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. REK
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:44 PM EDT | Freeze Watch | ILM | Bladen, Columbus, Robeson | 12 hr |
| Apr 6, 3:44 PM EDT | Freeze Warning | ILM | Bladen, Columbus, Robeson | 12 hr |
Nearby
Red Flag Warnings in South Carolina, 2007Red Flag Warnings in North Carolina, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.